# SDR 04FDEA03111

- Difficulty date: November 15, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 30,530 hours, 6,792 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Cracked
- Location: Trust Reverser
- Component: Trust Reverser
- Component part number: 683L213G04
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, RT TRUST REVERSER UPPER SLIDER TRACK CRACKED.  R / R PER WORK CARD 78T3901-R.
